Actually I have all of those meds you listed (and more!) right here at home. My MOAI is Nardil, and even though my Dr. said "don't ever" take them while I'm on the Nardil, I checked the interaction checker when I first began taking it. Relpax, Frova, Amerge, etc. are the brand names. The drug names of these meds all end with "triptan." Taking a triptan while on Nardil can cause a potentially fatal serotonin syndrome and/or a hypertensive crisis. These conditions, at best, would lead to a fast trip to the ER.
Aha! Speaking of the ER, my original question last night was about
taking myself to the ER for an injection of something that would help or relieve this horrible migraine. A couple of times in the past I've done that and was given a shot of Demerol. But, you guessed it, Demerol and Nardil could cause a potentially fatal reaction.
I managed to fall asleep for about
4 hours straight during the night, but I still have the headache. Will call Dr. after 9:00 a.m. and see if there is ANYTHING that can be done. Thanks for writing Liz. It means a lot, especially as I see you wrote me at 5:05 a.m.!!